# SDR DALA2018031301694

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, LT SIDE INBD SIDE OF ZEE ANGLE AT BS 1400 IS CORRODED.  REPAIRED THE SIDEPLATE IAW ER/A 564972-14, REV 0,  AND ER/A 564972-14, REV ORIGINAL.
